MAUDE Adverse Event Report: ABBOTT MEDICAL OCTRODE LEAD KIT, 90CM LENGTH; SCS LEAD

ABBOTT MEDICAL OCTRODE LEAD KIT, 90CM LENGTH; SCS LEAD
Model Number 3189
Medical Device Problem Codes Fracture (1260); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Inadequate Pain Relief (2388); Insufficient Information (4580)
Date of Event 11/17/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event estimated.During processing of this incident, attempts were made to obtain complete event information.Further information was requested but not received.
 
Event or Problem Description
It was reported that surgical intervention took place on the patient's cervical system where the ipg and lead were explanted and replaced.The reason for replacement surgery is unknown at this time.Effective stimulation was restored.Investigation was unable to determine which of the leads attributed to the event.
 
Event or Problem Description
Additional information indicates that patient experienced ineffective therapy, x-ray imaging revealed patients lead was fractured.Patient¿s ipg had reached end of life, and it is unknown if this occurred prematurely.Surgical intervention was undertaken on (b)(6) 2024 wherein patients' system was explanted and replaced to address the issue.The investigation was unable to determine the lead that associated with the issue.
 
Additional Manufacturer Narrative
Correction h11- should include: additional components potentially involved in the event include: common device name: lead, model: 3189, udi: (b)(4), serial: (b)(6), batch: 4899324.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
OCTRODE LEAD KIT, 90CM LENGTH
Common Device Name
SCS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key20872536
Report Number1627487-2024-12463
Device Sequence Number21032890
Product Code LGW
UDI-Device Identifier05414734406147
UDI-Public(01)05414734406147(10)4899324(17)161228
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/28/2016
Device Model Number3189
Device Catalogue Number3189
Device Lot Number4899324
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2024
Supplement Date Received by Manufacturer01/13/2025
02/05/2025
Initial Report FDA Received Date12/06/2024
Supplement Report FDA Received Date02/05/2025
02/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/02/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS ANCHORS (X2); SCS LEAD
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight79 KG